# SDR 2005UALA00440

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 50,978 hours, 27,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L HAS CORROSION FROM STA 767 TO 787.
